Skip to Main content Skip to Navigation
Journal articles

Local analytic classification of $q$-difference equations with $|q|=1$

Abstract : In this paper, we establish, under convenient diophantine assumptions, a complete analytic classification of $q$-difference modules over the field of germs of meromorphic functions at zero, proving some analytic analogs of the results by Soibelman and Vologodsky, cf. math.AG/0205117, and by Baranovsky and Ginzburg, cf. alg-geom/9607008.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00350718
Contributor : Lucia Di Vizio <>
Submitted on : Wednesday, January 7, 2009 - 3:30:22 PM
Last modification on : Saturday, April 11, 2020 - 2:20:11 AM

Links full text

Identifiers

Citation

Lucia Di Vizio. Local analytic classification of $q$-difference equations with $|q|=1$. Journal of Noncommutative Geometry, European Mathematical Society, 2009, 3 (1), pp.125-149. ⟨10.4171/JNCG/33⟩. ⟨hal-00350718⟩

Share

Metrics

Record views

208